# SDR CA060206008

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Unknown
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AN AIRCRAFT EXPERIENCED A WOW CAUTION LIGHT DURING FLIGHT.  MAINTENANCE FOUND PSEU INDICATED NR 2 WOW UNREASONABLE FAR, WITH TARGET PLACED IN FRONT OF SENSOR, THERE WAS NO CHANGE.  THE TECHNICIANS CHANGED THE NLG NR 2 WOW HARNESS PER AMM 32-21-11-400-801, AND PSEU SHOWS NO FAULTS.  A/C RTS.
